Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Day 2 wellbutrin xl (budeprion xl) -- tired

Posted by CaffeinePoet on May 5, 2010, at 11:30:49

Hey folks,

Day 2 of wellbutrin xl (generic budeprion xl).

Feeling strangely tired, not at full dose yet. ALSO dealing with a thyroid problem that already made me tired.

Any tips on riding this out? I know this will probably be super-energizing once I hit the full dose on day 5.

On the plus side, I feel more optimistic -- think it might be placebo but who cares?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CaffeinePoet thread:946406
URL: http://www.dr-bob.org/babble/20100504/msgs/946406.html